# SDR YENA201612261107

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 30,474 hours, 19,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003746
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,276 hours, 12,665 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER RED EMERGENCY EXIT LIGHT INOPERATIVE.   R & R EMERGENCY EXIT SIGN & EPSU BATTERY. OPS TEST PASSED IAW AMM 33-50-01 & 33-50-15.
